# SDR VNAA2018110899901

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 34,226 hours, 341,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING DOOR CUTOUT HAS CRACKED/ MISSING STRUCTUAL FILLER FOR DOOR SEAL LANDING. C/A: REPAIRED RH OVERWING DOOR CUTOUT MISSING STRUCTURAL FILLER IAW SRM 51-12-00 P14 STEP 9.
